# SDR VNAA2018020199901

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 32,854 hours, 32,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON THE BS 621 AFT PRESSURE BULKHEAD AT BL 0, WL 110.  REPAIRED THE BULKHEAD IAW 601R-53-61-1285 REV. E AND REO 601R-53-61-6422 REV.
